# SDR HYIA20150827002

- Difficulty date: August 26, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N678JG
- Make and model: Cessna 402C
- Aircraft serial: 402C0266
- Aircraft time: 26,183 hours, 9,101 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Condition: Low
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED RT BRAKE SOFT & NO BRAKING ACTION.  INSPECTED THE RT BRAKE SYS.  SERVICED RT BRAKE MASTER CYLINDER WITH HYD FLUID.  OPERATIONALLY CHECKED GOOD.
